Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1978, Volume 17, Number 6, Pages 643–683 (Mi al1627)  

This article is cited in 8 scientific papers (total in 8 papers)

Structure of the upper semilattice of recursively enumerable $m$-degrees and related questions. I

S. D. Denisov


Full text: PDF file (25152 kB)

Bibliographic databases:
UDC: 517:11, 518:5
Received: 30.08.1978

Citation: S. D. Denisov, “Structure of the upper semilattice of recursively enumerable $m$-degrees and related questions. I”, Algebra Logika, 17:6 (1978), 643–683

Citation in format AMSBIB
\Bibitem{Den78}
\by S.~D.~Denisov
\paper Structure of the upper semilattice of recursively enumerable
$m$-degrees and related questions. I
\jour Algebra Logika
\yr 1978
\vol 17
\issue 6
\pages 643--683
\mathnet{http://mi.mathnet.ru/al1627}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=555095}


Linking options:
  • http://mi.mathnet.ru/eng/al1627
  • http://mi.mathnet.ru/eng/al/v17/i6/p643

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. L. Ershov, “Necessary Isomorphism Conditions for Rogers Semilattices of Finite Partially Ordered Sets”, Algebra and Logic, 42:4 (2003), 232–236  mathnet  crossref  mathscinet  zmath
    2. S. Yu. Podzorov, “Local Structure of Rogers Semilattices of $\Sigma^0_n$-Computable Numberings”, Algebra and Logic, 44:1 (2005), 82–94  mathnet  crossref  mathscinet  zmath
    3. Yu. L. Ershov, “Rogers Semilattices of Finite Partially Ordered Sets”, Algebra and Logic, 45:1 (2006), 26–48  mathnet  crossref  mathscinet  zmath
    4. S. Yu. Podzorov, “Numbered Distributive Semilattices”, Siberian Adv. Math., 17:3 (2007), 171–185  mathnet  crossref  mathscinet
    5. S. Yu. Podzorov, “On the definition of a Lachlan semilattice”, Siberian Math. J., 47:2 (2006), 315–323  mathnet  crossref  mathscinet  zmath  isi
    6. S. Yu. Podzorov, “The universal Lachlan semilattice without the greatest element”, Algebra and Logic, 46:3 (2007), 163–187  mathnet  crossref  mathscinet  zmath  isi
    7. S. Yu. Podzorov, “Arithmetical $D$-degrees”, Siberian Math. J., 49:6 (2008), 1109–1123  mathnet  crossref  mathscinet  isi
    8. I. A. Lavrov, “Computably enumerable sets and related issues”, Algebra and Logic, 50:6 (2012), 494–511  mathnet  crossref  mathscinet  zmath  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:16
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022